# SDR FDEA201102100531

- Difficulty date: February 10, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53812310200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSP, CRACK INDICATION FOUND AT LT FRAME 44, HOLE 'B' ON FRAME.  REPAIRED PER E.A. 6-5310-143509,  REPAIR CLASSIFIED MINOR PER GMM 6-2-100 REVISION 111.
